DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9844

Title: Optimal packet scheduling algorithms for token-bucket based rate control
Authors: MEHTA, NB
KARANDIKAR, A
Keywords: constraints
Issue Date: 2005
Publisher: KOREAN INST COMMUNICATIONS SCIENCES (K I C S)
Citation: JOURNAL OF COMMUNICATIONS AND NETWORKS, 7(1), 65-75
Abstract: In this paper, we consider a scenario in which the source has been offered QoS guarantees subject to token-bucket regulation. The rate of the source should be controlled such that it conforms to the token-bucket regulation, and also the distortion obtained is the minimum. We have developed an optimal scheduling algorithm for offline (like pre-recorded video) sources with convex distortion function and which can not tolerate any delay. This optimal offline algorithm has been extended for the real-time online source by predicting the number of packets that the source may send in future. The performance of the online scheduler is not substantially degraded as compared to that of the optimal offline scheduler. A sub-optimal offline algorithm has also been developed to reduce the computational complexity and it is shown to perform very well. We later consider the case where the source can tolerate a fixed amount of delay and derive optimal offline algorithm for such traffic source.
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/9844
http://hdl.handle.net/10054/9844
ISSN: 1229-2370
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback